# SDR DXTA2022033059250

- Difficulty date: March 30, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N360QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500254
- Aircraft time: 6,043 hours, 4,699 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN ENTRY DOOR "HANGS UP" ABOUT THE HALFWAY OPEN POINT. DOOR IS DIFFICULT TO OPEN THE REMAINDER OF THE WAY WITH THE RED HANDLE. STANDING ON THE TOP STEP IS REQUIRED TO OPEN THE DOOR FURTHER. WHEN CLOSING YOU CAN FEEL RESISTANCE AT ABOUT THE SAME POINT.//CORRECTIVE ACTION// TROUBLESHOT THE DISCREPANCY FOUND THE MAIN ENTRY DOOR HINGES AND LOCK PINS DRY OUT. CLEANED AND LUBRICATED MAIN ENTRY DOOR IAW EMBRER PHENOM 300 AMM 52-11-21. COMPLIED MULTIPLE TIEM OPENING AND CLOSING THE MAIN ENTRY DOOR NO DEFECTS NOTED AT THIS TIME.
